# SDR 97ZZZM162

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 184 - DURING SCHEDULED INSPECTION MAINTENANCE, FOUND FORWARD EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  MAINTENANCE REPLACED FORWARD EMERGENCY BATTERY CHARGER.  OPERATIONAL CHECK NORMAL IAW DC9 MM CHAPTR 33-50.  (M)
